DrugInformer Search

Excedrin (migraine) Related Hypertension

Official Government Database Reports58
Online Conversations5
Share

Extracted from FDA Adverse Event Reports for all drugs with the same active ingredients. To view the active ingredient report, please click here.


Tell us about your Experience with Excedrin (migraine)

Thank you for sharing your experience with us!

Share Your Experience

Druginformer Identified Side Effects: Retching, Nervousness, Anxiety, Dyspnoea, Feeling of despair, Hypertension, Tachyphrenia

Posted By Anonymous in askapatient.com on March 23, 2015 @ 12:00 am

... it get so high after taking those pills? Is it the caffeine? The product took away pain and migraine but after the side effects are increased bp shortness of breath heaving nausea anxiety...

Druginformer Identified Side Effects: Chest pain, Headache, Dizziness, Nausea, Burning sensation, Vomiting, Nervousness, Abdominal distension, Drug ineffective, Hypertension, Paraesthesia, Vision blurred

Posted By Anonymous in askapatient.com on August 2, 2014 @ 12:00 am

... then widespread from pelvis to under rib cage. Nausea, vomiting, high blood pressure (212/116), mega tingling in feet and hands, vision impaired, breathing deep, slight chest pain, head pain, nervous,...

Druginformer Identified Side Effects: Dyspepsia, Hypertension

Posted By Anonymous in askapatient.com on August 5, 2013 @ 12:00 am

Side Effects: It would give me a painful upset stomach! Raised my blood pressure!

Druginformer Identified Side Effects: Dizziness, Nausea, Vomiting, Loss of consciousness, Hypoaesthesia, Anxiety, Heart rate increased, Hyperhidrosis, Hypertension, Panic attack, Paraesthesia, Pigmentation disorder

Posted By Anonymous in askapatient.com on March 30, 2010 @ 12:00 am

... it was taken at night, side effects include nausea, high blood pressure, rapid heart rate, sweating, loss of pigmentation in my face, tingling & numbness in my hands and arms, dizziness. Both times i ...

Druginformer Identified Side Effects: Feeling jittery, Panic disorder, Heart rate increased, Hypertension

Posted By Anonymous in askapatient.com on July 2, 2008 @ 12:00 am

Side Effects: Bad caffeine jitters. My heart rate increased and it raised my blood pressure a bit. If you have panic disorder, be careful to at least have something on your stomach before you take th...


* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.

* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.